# SDR LR7A9829

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 355671
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, THE RT FS 617 25000 LB TIE DOWN FITTING WAS DISCOVERED CRACKED DURING EDDY CURRENT INSPECTION PER CARD SP-262.  THE CRACK WAS .75 INCHES LONG, LOCATED IN THE AFT RADIUS.  THE FITTING WAS REPAIRED IAW LOCKHEED SRM SMP 583 CHAP 53-40-40, PAGES 111 THRU 116.
